Publikationen


english Steitz, Wolfgang: New Heuristic Approaches for the Bounded-Diameter Minimum Spanning Tree Problem, In: INFORMS Journal on Computing, Bd. 27, Nr. 1, 2015, S. 151-163

BibTeX

@Article{LsRothlauf:Pub620,
  author = \{Steitz, Wolfgang},
  title = \{New Heuristic Approaches for the Bounded-Diameter Minimum Spanning Tree Problem},
  year = \{2015},
  pages = \{151-163 },
  volume = \{27},
  number = \{1},
  journal = \{INFORMS Journal on Computing},
}

BibTeX Download für BibTeX

Endnote

EndNote Download für EndNote